MathSciNet Relay Station
MathSciNet bibliographic data
MR2661797 34K20 (34D23 92D30)
Xu, Rui; Ma, Zhien Global stability of a delayed SEIRS epidemic model with saturation incidence rate. Nonlinear Dynam. 61 (2010), no. 1-2, 229–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement